# SDR SIMA20210409001

- Difficulty date: April 9, 2021
- Submitted: April 11, 2021
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 48,315 hours, 43,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT FOUND TO BE INOP PER PS-1 INSP.-C/A-RAR RH OVERWING EMERGENCY LIGHT LAMP IN REF. AMM 33-50-10. OPC GOOD IN REF TO AMM 33-50-00
